# SDR WX0A2025122932688

- Difficulty date: December 24, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 37,126 hours, 23,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) L2 EXIT LIGHT COVER FELL OFF.  ATTACHED LENS COVER IAW AMM 33-51-13-400-001-A. OPS TEST GOOD. THIS CLEARS NEF 25-01-A-07 MDDR #224284. NEF LOG UPDATED.
